MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE
Model Number 02-02119
Medical Device Problem Codes Fire (1245); Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported (b)(6) 2025 that on (b)(6) 2025 the wall charger - dual port charger had caught fire, melting and the mcot monitor - a13 - t-mobile was overheating.There was no reported visible flames.The patient stated the monitor was on the charger all night but did not charge.The patient turned the monitor off and attempted to charge but it was charging slowly to 31% within 2.5 hours.The patient stated the wall charger - dual port charger is hot and appears damaged.There was no injuries reported.Patient believed the issue was related to the charger usb port for the mcot sensor - 3.0.No further information can be provided at this time.
 
Additional Manufacturer Narrative
It was reported (b)(6) 2025 that on (b)(6) 2025 the wall charger - dual port charger had caught fire, melting and the mcot monitor - a13 - t-mobile was overheating.There was no reported visible flames.The patient stated the monitor was on the charger all night but did not charge.The patient turned the monitor off and attempted to charge but it was charging slowly to 31% within 2.5 hours.The patient stated the wall charger - dual port charger is hot and appears damaged.There was no injuries reported.Patient believed the issue was related to the charger usb port for the mcot sensor - 3.0.Philips am&d will further investigate this reported issue.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a13 - t-mobile was charging and the charger caught fire.The monitor returned for investigation.Monitor was inspected for general physical integrity and found the monitor melted in the charging port and around the port area.The red charging cord was returned with the monitor and shows evidence of the burn.In the charge port and the back of the monitor is damaged.Engineering evaluation confirmed the monitor/charge cord melt.Root cause could not be determined.Further investigation is being performed.

Brand Name
C6 MONITOR A13, T MOBILE
Common Device Name
MCOT MONITOR - A13 - T-MOBILE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22389478
Report Number2133409-2025-00046
Device Sequence Number20596312
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02119
Device Catalogue Number02-02119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WALL CHARGER - DUAL PORT CHARGER,01-02034
Patient Age54 YR
Patient SexMale